# SDR UIEA200600120

- Difficulty date: May 25, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 92,887 hours, 16,688 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Part number: 126344231
- Part serial: 5217
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

AIR TURNBACK, NR 3 LEADING EDGE FLAP LEFT WING WOULDN'T RETRACT ELECTRICALLY.  PNEUMATICS WAS DISCONNECTED FOR PREVIOUS WRITE UP PAGE 597439.  DUMPED 26.5 KILO OF FUEL.  REMOVED AND REPLACED THE LEFT HAND NR 3 L/E PDU IAW MM 27-81-03.
